# SDR 2022FA0000494

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: General aviation
- Aircraft: N314RC
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5388
- Aircraft time: 8,716 hours, 3,633 cycles
- Engine: Ge CF343B
- Engine time: 8,716 hours, 3,648 cycles
- System (JASC): 2420 · AC Generation System
- Part: None
- Part number: 731579C
- Part serial: 09673103
- Condition: Worn
- Location: Zone 400
- Part time: 8,716 hours, 3,648 cycles
- Component: Engine, Genelc, CF343B
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFR ROLL, AT 50 KNOTS, PILOT STATED "#2 GEN FAIL" CAS MESSAGE DISPLAYED, AND TAKEOFF ABORTED.  FINAL INVESTIGATION REVEALED #2 ENG INTEGRATED DRIVE GENERATOR (IDG) DELTA P INDICATOR WAS SET.  REMOVAL AND INSPECTION OF FILTER REVEALED NUMEROUS METAL PARTICLES INSIDE FILTER.  REPLACEMENT OF IDG WAS PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
